Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/155

Title: Nonparametric estimators for the probability of ruin
Authors: Croux, K.
Keywords: Stochastic processes
Mathematical Statistics
Issue Date: 1990
Citation: Insurance: Mathematics and Economics, 9(2-3), p. 127-130
Abstract: In this note we show how the general theory for linear combinations of U-statistics with varying kernel can be applied to discuss estimators for the infinite horizon time probability of ruin in the Poisson risk model.
URI: http://hdl.handle.net/1942/155
DOI: 10.1016/0167-6687(90)90024-8
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.